Pull Factor Workshop with Sustainable Brands

when

Start: Wednesday, July 20, 2022 at 12:00pm

End: Wednesday, July 20, 2022 at 5:30pm

WHERE

ANA
Virtual Meeting (Eastern Time)

Registration Pricing

Client-Side Tier Platinum Tier Gold Tier Silver Tier Individual Nonmember
Registration
Attend via Webinar Client-Side Tier $0 Platinum Tier $0 Gold Tier $0 Silver Tier $0 Individual $0 Nonmember $0

(All times ET)

12:00 – 12:30 pm: Welcome + Introductions

12:30 – 12:55 pm: Intro of Background Research

12:55 – 1:15 pm: Meet Your Persona Activity

1:15 – 1:25 pm: Come together to discuss, explain next activities

1:25 – 1:45 pm: Impact Prioritization + Need State Selection Activities

1:45 – 2:05 pm: Break (20 mins)

2:05 – 2:10 pm: Idea Generation Activity explained

2:10  –   3:05 pm: Idea Generation Activity

3:05 – 3:25 pm: Break (20 mins)

3:25 – 3:35 pm: Pitch Prep Explained

3:35 – 4:30 pm: Pitch Prep Activity

4:30 – 5:20 pm: Pitch Presentations (5 mins per group) + Discussion

5:20 –  5:30 pm: Wrap up

 

                                 

Webinar information, if available, will be provided to registrants only.